Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra/Truvada. Still stomach problems after 18 months.
Aug 11, 2010

Hello. 50% of the time my stomach feels horrible. Empty with the surrounding muscles tensed....almost like a nervous/stressed sensation. I am sick of it. And still my appetite is not functioning. 50% of the time I just dont want to eat. I have not gained any weight over the last 18 months. Is this normal because I am very worried? I am undectable with a CD4 of 170. Should I be considering a change of regime??? Many thanks.

Response from Dr. Henry

Persons with ongoing stomach complaints on Kaletra/Truvada after 18 months who are doing OK from HIV standpoint merit consideration of a regimen change as well as checking into other possible contributing factors (ie H pylori infection, gallbladder disease). Changing the Kaletra to another boosted PI, raltegravir or an NNRTI (such as efavirenz or nevirapine) and /or the Truvada to Epzicom (if HLA B5701 negative) would be switch options to consider depending on the treatment/HIV history. KH



Previous
Whats causing muscle, joint, and abdominal pain.
Next
Recreational Drug Use

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement